| Catalog Number |
6720-0737 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
06/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Procedure: the patient underwent left total hip replacement (b)(6) 2018.Patient underwent left total hip revision with mechanical complications.There was a loosening in the femoral stem which was replaced along with a new neck offset and ceramic head (b)(6) 2019.